# SDR SCNA20170103001

- Difficulty date: January 3, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N713SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30635
- Aircraft time: 51,881 hours, 35,862 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IRS FAULT DURING APPROACH PHASE OF FLIGHT, BELOW 19,000 FT. R&R LEFT IRU. OPS CHECK NORMAL - NO FAULTS SHOWING.
